| Model Number |
HexaVue IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure their hexavue ip custom room rack was losing network connection.The procedure was completed successfully following a short delay.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the hexavue ip custom room rack and found that the ups component required replacement.The technician replaced the ups component, tested the function and operation of the device, confirmed it to be operating to specifications and returned it to service.No additional issues have been reported.